# SDR AWXA200500425

- Difficulty date: March 18, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546572502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON HORIZONTAL STIFFENER ANGLE AT FORWARD FACE OF BULKHEAD AT BS 1088, BETWEEN RBL 23 AND RBL 33.  MAINTENANCE REMOVED CORRODED HORIZONTAL STIFFENER ANGLE AT FORWARD FACE OF BULKHEAD AT BS 1088, FROM RBL 23 TO RBL 33; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-46572; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
